MAUDE Adverse Event Report: ARTHREX, INC. REVERS 36MM CA ADAPTER ASSEMBLY; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. REVERS 36MM CA ADAPTER ASSEMBLY; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number REVERS 36MM CA ADAPTER ASSEMBLY
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via email that an ar-9502-36arca univers revers ca humeral head adapter 36 was attempted to be attached to the cup.Unable to marry the two products successfully.This was discovered during a rtsa revision case where a ca head was implanted.The case was completed with another ar-9502-36arca with no patient harm.Additional information received 2/28/24: the reason for the revision surgery was that the patient had stryker hardware in from a previous rtsa which was infected.The case was delayed roughly 10 minutes.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.One unpacked ar-9502-36arca serial/batch number (b)(6) was received for investigation.Upon evaluating the received device, it was found signs of wear.Functional testing with the matting part ar-9502f-36cpc batch 16.01252 found not issues attaching the univers revers¿ ca humeral head adapter 36 to the cup.No problem found.

Brand Name
REVERS 36MM CA ADAPTER ASSEMBLY
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18889987
Report Number1220246-2024-01438
Device Sequence Number11512588
Product Code HSD
UDI-Device Identifier00888867230378
UDI-Public00888867230378
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS 36MM CA ADAPTER ASSEMBLY
Device Catalogue NumberAR-9502-36ARCA
Device Lot Number22.04047
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown